# SDR QMLA2019120619093

- Difficulty date: November 12, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 6,566 hours, 28,114 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,558 hours, 18,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Chafed
- Location: Xmsn Deck
- Part time: 6,566 hours, 28,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRANSMISSION SUPPORT FRAME (PN 350A21-1041-143) HAS CHAFING DAMAGE ON THE LOWER FLANGE FROM AN UNSECURED CABLE. THE DAMAGE IS UNDER THE TRANSMISSION DECK AT THE AFT RH CORNER OF THE TRANSMISSION CUTOUT. ** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION. **
